Some related fixed points theorems of weak contraction with two partially ordered metric spaces
作者: Youssef ErraiEl Miloudi MarhraniMohamed Aamri
作者单位: 1Faculté des Sciences Ben M'Sik
2Faculty of Sciences Ben M'Sik
刊名: Advances in Fixed Point Theory, 2017, Vol.7 (3), pp.372-390
来源数据库: Science & Knowledge Publishing Corporation Limited
原始语种摘要: In this article, we prove some fixed point results for generalized weakly contractive mappings defined on two partial metrics space. We provide an example and some applications in order to support the usability of our results. These results generalize some well-known results in the literature.
全文获取路径: SCIK 
分享到:

×
关键词翻译
关键词翻译
  • points 
  • ordered 有序的
  • metric 米制的
  • partially 部分地
  • generalized 广义
  • usability 合用性
  • contractive 收缩的
  • fixed 固定
  • applications 应用程序
  • results 成果